Stopping bc and TTC... maybe TMI
View Single Post
View Public Profile
Send a private message to pooks1213
Find More Posts by pooks1213
Join Date: Sep 2008
Wednesday, December 14, 2011 at 02:27PM
: Stopping bc and TTC... maybe TMI
Hi guys! Been a long time since I've posted here, but I have a couple questions maybe someone could help shed some light on, and a backstory first...
I went off of my birth control when I started my last week of placebo pills which was November 12. I was taking Levora. My period lasted the regular 5 days it always had. Now, 6 days after I stopped, my period started again for 4 more days, then was over just as quickly as it came.
Fast forward a couple of weeks, and I am extrememly bloated, sore breasts, headaches, and 5 days late on period. Home pregnancy tests are negative, as well as a blood HCG test. My doctor isn't the most informative (which is causing me to find another one pronto)...My questions are: Are these symptoms of stopping birth control? Could I still be pregnant, even if the blood test came back negative?
Sorry so long, and thanks for reading